# SDR SWAA2023113025111

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 11,828 hours, 5,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OUTSIDE AFT GROUND ILLUM; EXTERNAL LH AFT EMER EXIT DOOR; INSIDE LH AFT EMER EXIT LOCATOR; AND 15ABC; AND 23ABC OVHD INOP.<[01] REMOVED AND REPLACED M1670 POWER SUPPLY BATTERY PER AMM 33-51-06. OP CHECK GOOD.
